Illinois Journal of Mathematics

Removable singularities for Bloch and BMO Functions

Joseph A. Cima and Ian Graham

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 691-703.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046256

Digital Object Identifier
doi:10.1215/ijm/1256046256

Mathematical Reviews number (MathSciNet)
MR720102

Zentralblatt MATH identifier
0522.32009

Subjects
Primary: 32D20: Removable singularities

Citation

Cima, Joseph A.; Graham, Ian. Removable singularities for Bloch and BMO Functions. Illinois J. Math. 27 (1983), no. 4, 691--703. doi:10.1215/ijm/1256046256. https://projecteuclid.org/euclid.ijm/1256046256


Export citation